# SDR VJ9800555

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S295597812000
- Condition: Corroded
- Location: Bs 917-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FASTENER HOLES ON SEAT TRACK AT FS 917 TO 996 LT.  REPLACED SEAT TRACK IAW DC9 SRM 53-01 FIG 1, 51-10-4, 51-30-1 AND 51-10-3.
